# SDR UALA2012122107341

- Difficulty date: December 19, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 70,025 hours, 9,818 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Rfu
- Part number: 6228849001
- Part serial: 112
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM WILL STAY IN SEARCH MODE AFTER LOG OFF AND RE-LOG ON.  REPLACED RFU-L M23107 REF WD 23-15-12 PG 5A SHEET 3.  NEED OPS CHECK FOR SEVERAL HOURS.  ACCOMPLISHED SATCOM SYSTEM OP CHECK REF AMM 23-15-00-501, OPS NORMAL.
